# SDR SIMA20210411003

- Difficulty date: April 11, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECOND EMERGENCY LIGHT BELOW FLOOR WIRING (FLOOR BOARD 241BF) NEEDS A NEW CONNECTOR DUE TO THE ONE USED HAD TO BE CUT OFF,-C/A-COMPLETE:REPLACED CONNECTOR FOR EMERGENCY LIGHT UNDER FLOORBOARD 241BF IAW SWPM 20-50-00. REF NRWC E354290 FOR OPC.
